S.T. – Wisconsin
Describe the symptoms and the timeline of the reaction.
Before I received the Johnson and Johnson shot on april 6th, i was a pretty healthy. On 2 medications for thyroid and estrogen. I am extremely independent and very active in my career. The day i got the shot, within the first hour my body felt weird and had a headache. Didn’t think much of it because i knew the side affects. The next day, I got out of bed to get ready for work, my feet hurt so bad it brought tears to my eyes. Needless to say i did not go into work. As days went on, the pain moved up my legs. And the headache didn’t go away. I was taking Tylenol and Ibuprofen every 4 hours round the clock. By May 19th I had enough. I went to the dr with severe weakness, numbness, tingling, headache, extreme pain in my entire body. I was hospitalized that day for 5 days. I received 4 MRIs, EEG, spinal tap and blood work, also did physical therapy. All show that i am fine. I do have a lesion on my brain and really feel like i have MS. I also had a muscle biopsy last week. I was put on 7 new medications just to treat the symptoms. I couldn’t come home without having a caregiver. Because i was not able to take care of myself. My adult children had to move back home. I walk with a cane and I am extremely tired all the time. I have been off of work since may 19th. Today i am trying the all natural way thing of a mushroom blend pill, turmeric, and vax detox drops. I am ready to give up most days so i have started on Prozac and nortriptyline. I have been trying to walk 2 times a day outside but i get tired very easily, muscle cramps, and shaky.
S.T. - Wisconsin"
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.